# SDR CA091104003

- Difficulty date: October 25, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 19,672 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 1015240133
- Condition: Cracked
- Location: Rudder
- Part time: 20,385 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 6TH 200 HR DETAILED INSP - RUDDER AFT TORQUE TUBE ATTACH BRACKET, LT - CRACK 1" LONG, SLIGHT BEND AT APEX OF BRACKET. REF IPC 27-20-00 -11 ITEM 292. BRACKET REPLACED - NOTE: THIS IS A GOOD EXAMPLE OF DILIGENT VISUAL INSP AS ACCESS TO THIS AREA IS LIMITED AND LIGHTING CONDITIONS IS NIL.
